# SDR AALA201603219006

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 41,706 hours, 26,877 cycles
- Engine: Cfmint CFM565B6
- Engine time: 19,384 hours, 12,454 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27045062
- Part serial: 3043
- Condition: Defective
- Location: Apu
- Part time: 16,800 hours, 10,534 cycles
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  APU AUTO SHUTDOWN IN FLIGHT, FOLLOWED BY SMELL IN THE CABIN.  REPLACED APU STARTER IAW AMM 49-42-51-400-0065-A.  ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK WITH NO ODORS BEING DETECTED.
